# SDR CA141202021

- Difficulty date: November 21, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) CUSTOMER REPORTED OIL ODOR IN THE CABIN AND SMOKE DETECTOR IN LAVATORY WAS ACTIVATED FOR A FEW SECONDS RIGHT AFTER NR 2 ENGINE BLEED AIR WAS SWITCHED ON UPON STARTING OF ENGINE. CREW ELECTED TO CONTINUE WITH THE FLIGHT AND AIRCRAFT LANDED UNEVENTFULLY.
